I was diagnosed with HPV in early October of 2017. The GYN prescribed me to apply Aldabra onto the warts for treatment. In all honesty, I didn’t apply the cream correctly and just applied I️t all over my vulva area. This area began to itch and burn so I had stopped using the cream which didn’t present much of an issue because my warts had cleared up pretty quickly. Now I noticed that both sides of my vulva has been very itchy and when I checked in the mirror I noticed that I had a rug burn looking rash and the area had a whitish/pinkish hue. I researched and researched and I came upon this disorder called LS (lichen scerlious). For the sake of relief, I used some protopic cream that I found in my bathroom and that has given me a lot of relief. So my question is if the aldara cream has caused this and I’m wondering for anyone who has used this cream how long does the side effects last ? Also presenting the symptoms I listed above is I️t possible that I have LS.
Side note: I will be going to the GYN soon for a checkup but I just want to know or hear others opinions.